# SDR IPXA2020100961122

- Difficulty date: May 28, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA3763501
- Condition: Broken
- Location: Bs 1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C MAIN CABIN FLOOR SUPPORT AT STA 1521 LEFT OF CENTERLINE IS BROKEN.  REMOVED, FABRICATED, AND REPLACED FLOOR SUPPORT, IAW DWG ACA3763 AND SRM 51-35-01.
